# SDR USAA920081844

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65528942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR, FLOOR SUPPORT CRACKED AT BS 540, RBL 2.  REPLACED FLOOR SUPPORT AT BS 540, RBL 2 IAW SRM 51-10-02.
